CSpace

Browse/Search Results:  1-10 of 64 Help

Selected(0)Clear Items/Page:    Sort:
Better Approximations of High Dimensional Smooth Functions by Deep Neural Networks with Rectified Power Units 期刊论文
COMMUNICATIONS IN COMPUTATIONAL PHYSICS, 2020, 卷号: 27, 期号: 2, 页码: 379-411
Authors:  Li, Bo;  Tang, Shanshan;  Yu, Haijun
Favorite  |  View/Download:2/0  |  Submit date:2020/05/24
Deep neural network  high dimensional approximation  sparse grids  rectified linear unit  rectified power unit  rectified quadratic unit  
On the Topology and Isotopic Meshing of Plane Algebraic Curves 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2020, 卷号: 33, 期号: 1, 页码: 230-260
Authors:  Jin, Kai;  Cheng, Jinsan
Favorite  |  View/Download:2/0  |  Submit date:2020/05/24
Interval polynomial  isotopic meshing  plane curve  topology  
Modified Stencil Approximations for Fifth-Order Weighted Essentially Non-oscillatory Schemes 期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2019, 卷号: 81, 期号: 2, 页码: 898-922
Authors:  Wang, Yahui;  Du, Yulong;  Zhao, Kunlei;  Yuan, Li
Favorite  |  View/Download:2/0  |  Submit date:2020/05/24
WENO scheme  Stencil approximation order  Smoothness indicator  Hyperbolic conservation law  Euler equation  
Higher-order normal approximation approach for highly reliable system assessment 期刊论文
IISE TRANSACTIONS, 2019, 页码: 13
Authors:  Li, Zhaohui;  Yu, Dan;  Liu, Jian;  Hu, Qingpei
Favorite  |  View/Download:9/0  |  Submit date:2020/01/10
System reliability assessment  highly reliable system  Winterbottom-extended Cornish-Fisher expansion  reliability-based expansion  log-location-scale family  
Adaptive multi-fidelity polynomial chaos approach to Bayesian inference in inverse problems 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2019, 卷号: 381, 页码: 110-128
Authors:  Yan, Liang;  Zhou, Tao
Favorite  |  View/Download:11/0  |  Submit date:2019/03/11
Bayesian inverse problems  Multi-fidelity polynomial chaos  Surrogate modeling  Markov chain Monte Carlo  
Data-driven polynomial chaos expansions: A weighted least-square approximation 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2019, 卷号: 381, 页码: 129-145
Authors:  Guo, Ling;  Liu, Yongle;  Zhou, Tao
Favorite  |  View/Download:10/0  |  Submit date:2019/03/11
Uncertainty quantification  Data-driven polynomial chaos expansions  Weighted least-squares  Equilibrium measure  
A much better replacement of the Michaelis-Menten equation and its application 期刊论文
INTERNATIONAL JOURNAL OF BIOMATHEMATICS, 2019, 卷号: 12, 期号: 1, 页码: 22
Authors:  Li, Banghe;  Li, Bo;  Shen, Yuefeng
Favorite  |  View/Download:10/0  |  Submit date:2019/03/11
Rate constants of enzyme kinetics  quasi-steady-state assumption  quasi-steady-state law  
A Fast Algorithm for the Caputo Fractional Derivative 期刊论文
EAST ASIAN JOURNAL ON APPLIED MATHEMATICS, 2018, 卷号: 8, 期号: 4, 页码: 656-677
Authors:  Wang, Kun;  Huang, Jizu
Favorite  |  View/Download:10/0  |  Submit date:2019/03/05
Caputo derivative  fast algorithm  polynomial approximation  error  graded mesh  
EFFICIENT AND QUALIFIED MESH GENERATION FOR GAUSSIAN MOLECULAR SURFACE USING ADAPTIVE PARTITION AND PIECEWISE POLYNOMIAL APPROXIMATION 期刊论文
SIAM JOURNAL ON SCIENTIFIC COMPUTING, 2018, 卷号: 40, 期号: 2, 页码: B507-B527
Authors:  Liu, Tiantian;  Chen, Minxin;  Lu, Benzhuo
Favorite  |  View/Download:12/0  |  Submit date:2018/07/30
surface mesh generation  Gaussian surface  triangulation  adaptive partition  trilinear polynomial  
WEIGHTED APPROXIMATE FEKETE POINTS: SAMPLING FOR LEAST-SQUARES POLYNOMIAL APPROXIMATION 期刊论文
SIAM JOURNAL ON SCIENTIFIC COMPUTING, 2018, 卷号: 40, 期号: 1, 页码: A366-A387
Authors:  Guo, Ling;  Narayan, Akil;  Yan, Liang;  Zhou, Tao
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
uncertainty quantification  least-squares approximations  Fekete points  QR decomposition